# SDR SWI2024F00914

- Difficulty date: July 18, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION NOTED ON COCKPIT AND CABIN FLOOR LANDINGS ON THE FS280.00 BEAM, LBL9 -RBL9. (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED AND REPLACE NEW ANGLE P/N CC670-34095-3S ON COCKPIT FS280.00 BEAM, LBL9 TO RBL9 AND EVALUATED AREA ON CABIN FLOOR LANDINGS FOUND TO BE IN THE PAINT ONLY, WITH NO MATERIAL LOSS NOTED  IAW CRJ 700 SRM 51-42-06, 51-42-21, 51-11-00, 51-26-00, 51-21-11, 51-25-06, 51-25-16, 20-70-00, 51-40-11. CAL TOOL: COUNTING SCALE ID: AV-4800 DATE: DEC-2024.
